# SDR DXTA2023101697930

- Difficulty date: October 14, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0320
- Aircraft time: 1,490 hours, 974 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Actuator
- Part number: 99148461
- Part serial: 00024
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE L AMBER CAS: DURING CLIMBOUT AFTER GEAR RETRACTION, GEAR DISAGREE L CAS MESSAGE AND ADC SSEC MISCOMPARE CAS DISPLAYED. RAN CHECKLIST AND DIRECTED TO BLOW GEAR DOWN. UPLOADED ARES FILES TO THE TEXTRON REPOSITORY REF CE680A MM 31-33-00. TEAM680 REVIEWED THEM NOTING THE ISSUE COMING FROM THE LH MLG DOWNLOCK SWITCH. PLACED AIRCRAFT ON JACKS, RESET AND SERVICED THE EMERGENCY GEAR PNEUMATIC BOTTLE, THEN COMPLETED THE HYDRAULIC SYSTEM BLEEDING REF CE680A MM 12-10-45 / 12-10-30. VERIFIED GOOD GROUND FROM DOWNLOCK SWITCH PIN 1 TO GROUND BLOCK GYCB01. REMOVED DOWNLOCK SWITCH, VERIFYING PROPER RIG AS IT WAS UN-THREADED FROM THE ACTUATOR. CONTINUITY CHECK BETWEEN SWITCH PINS 1 & 3 WERE GOOD FOR BOTH UP/DOWN & LOCKED. CONTINUITY CHECKS BETWEEN PINS 1 & 2 WERE GOOD FOR DOWN & LOCKED, BUT UP & LOCKED HAD HIGH RESISTANCE. REF CE680A MM 32-60-00. A SWITCH HAS BEEN PLACED ON ORDER. THE SWITCH HAS BEEN DEEMED NOT A FIELD REPLACEABLE ITEM. RESEARCHED THE MM FOR REQUIRED PARTS, TOOLING, AND CONSUMABLES TO REPLACE THE MLG ACTUATOR. PLACED ITEMS ON ORDER. RECEIVED MLG ACTUATOR P/N: 9914674-2. PER THE IPC, THE P/N¿S MUST BE THE SAME BETWEEN LH AND RH MLG. MCC HAS PLACED ON ORDER A SECOND -2 ACTUATOR AND THE SUPPORTING HARDWARE. BOTH MLG ACTUATORS ARE TO BE REPLACED. REMOVED MLG ACTUATOR PN 9914846-1 SN 00024 AND INSTALLED AN INSPECTED ACTUATOR PN 9914674-2 SN 1439 IAW CE680A MM 32-30-15 WITH NEW PIN PN 6941021-8 & NAS561P6-22, BOLT PN 6641331-4, WASHERS PN NAS1149F1232P & NAS1149F1290P, NUT PN MS17826-12 AND COTTER PIN PN MS24664-357 COMPLIED WITH MLG CAMBER ADJUSTMENT/CHECK. CHECK IS GOOD AT THIS TIME IAW CE680A MM 32-00-00. COMPLIED WITH MLG CLEARANCE CHECK IAW CE680A MM 32-00-00. CHECK IS GOOD AT THIS TIME. COMPLIED WITH MLG OPERATIONAL CHECK IAW CE680A MM 32-00-00. CHECK IS GOOD AT THIS TIME. COMPLIED WITH HYDRAULIC SYSTEM SERVICING AND PERFORMED A FULL SYSTEM BLEED IAW CE680A MM 12-10-30. SERVICED HYD SYSTEM TO WITHIN SERVICABLE LIMITS IAW 12-10-30.
